Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Having dark patches around eyes with pain and bleeding spot. Intolerant to certain foods. Guide

This occurs with frequency. Around the eyes, dark patches form, normally preceded by localized pain. This last eruption has also provoked a bleeding spot.
I suspected this to be caused by age (as my cardiologist suggested) but I'm only 65. Also, I' m intolerant to a lot of foods.
Thanks and sorry for slow typing :-)
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Sir, You mentioned the dark patches around eye along with pain & bleeding spot is associated with your frequency. Do you have to strain for micturition by any chance. Do you take aspirin( aspirin causes bleeding spot?).
Dark patches could be because your glass power is inadequate, sleep insufficiency due to frequency, inadequate vitamins in your food, insufficient water intake and lastly age as well.
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor